# SDR CA980421025

- Difficulty date: April 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech C 23
- Engine: Lyc O360A4J
- Propeller: Snsnch 76EM8S5
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Corroded
- Location: Propeller
- Part time: 1,745 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR FIVE YEAR CORROSION INSPECTION.  PAINT REMOVED FROM THE PROPELLER AND A LARGE AMOUNT OF CORROSION WAS FOUND ON THE THRUST FACE OF THE PROPELLER.  EXTRA WORK WAS REQUIRED TO REMOVETHE CORROSION.  THE PROPELLER WAS RETURNED TO SERVICE.
